MAUDE Adverse Event Report: ETHICON INC. EB EXC GRN 30IN 0 S/A CT-1; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

ETHICON INC. EB EXC GRN 30IN 0 S/A CT-1; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number X424H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.During the procedure, the suture broke and fragmented.The fragments were retrieved from the patient with no adverse consequences.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 01/29/2020.A manufacturing record evaluation was performed for the finished device batch mej999, and no non-conformances were identified.

Brand Name
EB EXC GRN 30IN 0 S/A CT-1
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9611772
Report Number2210968-2020-00546
Device Sequence Number16280449
Product Code GAT
UDI-Device Identifier10705031057272
UDI-Public10705031057272
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model NumberX424H
Device Catalogue NumberX424H
Device Lot NumberMEJ999
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/30/2019
Supplement Date Received by Manufacturer01/29/2020
Initial Report FDA Received Date01/21/2020
Supplement Report FDA Received Date01/29/2020
Patient Sequence Number1